Anabolics
Search More Than 6,000,000 Posts
Results 1 to 3 of 3
  1. #1
    junior_189 is offline New Member
    Join Date
    Jan 2002
    Location
    ENGLAND
    Posts
    3

    Stanozolol question

    hi guys i have just started Stanozolol and every time inject i get a slight fever any advice what should i do. i goes away on second day though
    Last edited by junior_189; 01-09-2002 at 11:56 PM.

  2. #2
    Billy Boy's Avatar
    Billy Boy is offline Retired Moderator
    Join Date
    Aug 2001
    Posts
    4,446
    I,m gonna move this for you bro

  3. #3
    Join Date
    Oct 2001
    Posts
    570
    Yeah. Same thing happened to a buddy of mine, so he just started drinking it and everything was all better. BTW make sure you take it everyday for best results. Actually, split it into am and pm for best results (twice a day).

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •